# SDR AALA202501063468

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 61,993 hours, 25,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF W/C 08T20033001 FOUND RIGHT OVERWING ESCAPE GROUND ILLUMINATION LIGHT (L548) INOPERATIVE. (OPEN).
